Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

update on my situation

Posted by Chris A on 6/23/03 at 02:05 (122650)

bought some vitamins, they made me throw up everytime i took one (once a day) not sure why but ive stopped taking them (not worth the throwing up) im going to try to convince my boss to let me get a rolling stool for work, see if that works, im also going back to the doctor july 3rd, see what he says then, but it doesnt look very good...

im also going to start taking 2 ibuprofen before work, see if that helps, i usually take 2 when the pain starts, but im going to try pre-emptive medicine, see if that works...

Re: update on my situation

Sharon W on 6/23/03 at 07:23 (122654)


If you are taking Vicodin or some other kind of codeine for pain, that can cause you to have a VERY sensitive stomach. (Don't know whether you are, or not.) Ibuprofen might irritate your stomach, too, if it's already sensitive -- but I understand about wanting to pre-medicate before work.

Yes, be sure and ask your doc about it. Maybe he/she can come up with a better alternative.


Re: update on my situation

Kathy G on 6/23/03 at 09:34 (122664)


Many people have to take their vitamins with their dinner or whatever their largest meal of the day is. When your stomach has calmed down, you might want to try that.

Watch out with the Ibuprofen, as Sharon said. It can definitely cause stomach upset. What kind of pain relievers do you have that you can take before work? Until you see your doctor, a couple of extra-strength Tylenol every 5-6 hours might help to take the edge off a little.

Hope the stool helps you!

Re: update on my situation

Aly R. on 6/23/03 at 11:55 (122685)

Kathy's right about taking your vitamins with a meal - I often throw up if I don't take them on a full stomach!

Re: update on my situation

marie on 6/23/03 at 18:43 (122755)

Good idea on the ibuprofen.

Make sure you read the labels on the vitamins...sometimes you have to eat something with them. You may be stressed with all the pain. I don't take all my vitamins at one time. I take different ones 3 times a day.

Best of luck to you!

Re: update on my situation

chris on 6/30/03 at 14:34 (123215)

Okay, I've been on vacation and missed many posts so firgive me if I am mistaken here...

You wrote that you take ibuprofen when the pain starts and will start taking it before work. When I was on ibuprofen I was told to take it every 4 - 6 hours (or whatever time schedule it was) regardless if I was in pain or not becaue it also helpd with inflamation and not just pain.

Just a thought!